# SDR DXTA2022122376990

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 1,557 hours, 1,207 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Cap
- Condition: Loose
- Location: Lav Servicing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG VIBRATION FELT IMMEDIATELY AFTER TAKEOFF AND CONTINUED UNTIL TOUCHDOWN.  SMALL VIBRATION IN FLIGHT CONTROLS.  GENERATOR INDICATIONS WERE NORMAL. AFTER LANDING LAV CAP WAS FOUND LOOSE. COMPLIED WITH 05-50-27, AIRCRAFT NOISE AND VIBRATION INSPECTION, IAW AMM INSPECTED LAV CAP NLG MAIN LANDING GEAR AND WING TO FUSELAGE SEALS NO DEFECTS NOTED.
